Alert archive / New Jersey / Areal Flood Warnings in 2019
Areal Flood Warning 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jan 20, 2019, 4:13 AM EST for Hunterdon County, Somerset County, New Jersey. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 20, 2019, 4:13 AM EST (09:13 UTC)
- Expired
- Jan 20, 2019, 7:12 AM EST
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 20, 4:34 AM EST | FLOOD | Neshanic River At Reavi, NJ | THE NESHANIC RIVER AT REAVILLE REACHED MINOR FLOOD STAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
806 WGUS41 KPHI 200913 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 413 AM EST SUN JAN 20 2019 NJC019-035-201315- /O.NEW.KPHI.FA.W.0002.190120T0913Z-190120T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hunterdon NJ-Somerset NJ- 413 AM EST SUN JAN 20 2019 The National Weather Service in Mount Holly NJ has issued a * Flood Warning for... Southeastern Hunterdon County in northwestern New Jersey... Southwestern Somerset County in northern New Jersey... * Until 815 AM EST. * At 412 AM EST, reporting gauges indicate flooding was imminent on the Neshanic River near Reaville. Roads will be subject to closure in the vicinity of the river for the next few hours. * Some locations that could experience flooding include... Somerville, Bridgewater, Flemington, Cloverhill, Flagtown, White House Station and Raritan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around...don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4061 7461 4046 7467 4041 7491 4061 7493 $$ CMS
2 follow-up statements
152 WGUS81 KPHI 201014 FLSPHI Flood Statement National Weather Service Mount Holly NJ 514 AM EST SUN JAN 20 2019 NJC019-035-201315- /O.CON.KPHI.FA.W.0002.000000T0000Z-190120T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hunterdon NJ-Somerset NJ- 514 AM EST SUN JAN 20 2019 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM EST FOR SOUTHEASTERN HUNTERDON AND SOUTHWESTERN SOMERSET COUNTIES... At 513 AM EST, reporting gauges indicated flooding was occurring on the Neshanic River near Reaville. Road closures along the river should be expected for the next few hours. Some locations that could experience flooding include... Somerville, Bridgewater, Flemington, Cloverhill, Flagtown, White House Station and Raritan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around...don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4061 7461 4046 7467 4041 7491 4061 7493 $$ CMS
846 WGUS81 KPHI 201212 FLSPHI Flood Statement National Weather Service Mount Holly NJ 712 AM EST SUN JAN 20 2019 NJC019-035-201221- /O.CAN.KPHI.FA.W.0002.000000T0000Z-190120T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hunterdon NJ-Somerset NJ- 712 AM EST SUN JAN 20 2019 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN HUNTERDON AND SOUTHWESTERN SOMERSET COUNTIES... Flood waters have receded and are no longer expected to pose a threat to life or property. Please continue to heed any road closures. LAT...LON 4061 7461 4046 7467 4041 7491 4061 7493 $$ CMS
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jan 20, 3:42 AM EST, 31 minutes earlier.
Area forecast discussion, Jan 20, 3:42 AM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
342 AM EST Sun Jan 20 2019
.SYNOPSIS...
Low pressure associated with the winter storm affecting the area
will continue to move to our north along the New England Coast
through the day Sunday. Cold air will settle into the region behind
this storm, leading to potentially dangerous wind chills Sunday
night. High pressure will build into the area Tuesday and Wednesday
before another area of low pressure moves toward the region by
Wednesday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Strengthening low pressure will cross the area this morning and the
offshore this afternoon. A surge of warm air ahead of the low has
changed all precip to rain except for the far N/W areas as of the
early morning. We will continue the WSW warnings for the N/W areas
since the p-type issues will continue as it's not certain whether
the higher elevations will change to rain. The Advisories that were
in effect earlier were dropped after midnight.
Showers will accompany the low and a gusty line of showers will move
through the central and souther areas this morning. Once the
low/front move through, winds will shift to W or NW and temperatures
will begin to fall across the area. Readings in the 40s (north) and
50s (south) this morning will drop some 25 to 30 degrees today and
be in the single digits (north) and teens/low 20s (south) by 7 PM.
Wind chills will become dangerous too late today, so prepare for the
upcoming cold snap early today, before it arrives. Any standing
water on roads will freeze later today and create icy areas on
roads.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
Deep low pressure across the New England waters will continue to
move away. Arctic cold and gusty winds will bring bitter cold
temperatures and wind chills overnight. Low temperatures will be sub-
zero across the southern Poconos and (mostly) single digits
elsewhere. Wind chills will drop below zero across the entire area
with -20 or less across the highest elevations of the southern
Poconos. Do not venture out tonight without sufficient protection
against the bitter cold temperatures.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
The midweek period looks unsettled as of now since another H5 trough
will be advancing from the Midwest and low pressure is expected to
form along it. Another wet/white storm is envisioned with
confidence on storm track and P-types low at this time. More
arctic cold looks to follow this system.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Low CIGS and VSBYS this morning will improve from W to E
after a strong cold front crosses the area. Showers will accompany
the front. Winds will become W to NW at 15 to 20 knots with gusts up
to 35 knots. Temperatures dropping below freezing.
Tonight...VFR with gusty NW winds continuing. Very cold.
Outlook...
Sunday night and Monday...VFR. Northwest winds 15-20
knots with gusts to around 30 knots, diminishing Monday night.
Tuesday...VFR. Northwest winds 10-20 knots, diminishing by late
afternoon.
Wednesday and Thursday...Sub-VFR conditions possible with the chance
for some snow to a rain/snow mix.
&&
.MARINE...
Gale Warnings will continue today and tonight. Low pressure will
cross the waters this morning and the Srly/SErly winds will switch
around to W or NW. Showers will be numerous this morning and the
diminish this afternoon. Wind speeds will increase to around 25
knots with gusts 35 to 40 knots. Plummeting temperatures late this
afternoon and tonight. Freezing spray expected.
&&
.HYDROLOGY...
The flood watch continues. As of 3 AM...1 to 1.5 inches has fallen
within the I95 corridor, and additional rainfall is possible,
primarily before 10 AM. We have seen some convective showers.
Fortunately however, mean storm motion is very fast, so heavy
downpours are not lasting long. None the less, the cumulative effect
could still result in localized flooding.
River flooding is still possible, but appears to be more likely if
QPF exceeds the current forecast (i.e., widespread totals of 2+
inches).
Outlook...
Sunday night and Monday...Gale Warning through 23z/7pm
Monday due to a bitterly cold airmass and deep mixing. The warning
may need to be extended into a portion of Monday night. Due to the
bitterly cold air and strong winds, freezing spray is expected
especially later Sunday night through Monday. As of now, looks like
moderate ice accretion rates will be achieved and therefore issued a
Freezing Spray Advisory.
Tuesday...The conditions (winds) are anticipated to be dropping
below Small Craft Advisory early.
Wednesday and Thursday...Winds may increase to Small Craft Advisory
criteria Wednesday then decrease through Thursday. Seas could remain
at 5 feet or higher on the ocean waters.
&&
.TIDES/COASTAL FLOODING...
Onshore flow will continue through about mid day before a cold front
brings an abrupt shift to strong off shore flow. With the full moon
tomorrow, astronomical tides are already higher than normal. It
still looks like mostly minor flooding, with some localized moderate
flooding still possible. Of particular concern is the tidal Delaware
River where increased fresh water runoff tends to have more
influence. However, their high tide isn't until afternoon, likely
well after the rain stops.
The coastal flood advisory continues for the above-mentioned areas.
As flow will become strongly offshore by Sunday afternoon, coastal
flooding is not expected with high tides following Sunday morning's.
At this time, coastal flooding is not expected for the eastern
shores of Chesapeake Bay.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
for PAZ054-055-060>062-070-071-101>106.
Flood Watch until 1 PM EST this afternoon for PAZ070-071-101-
102-104-106.
Coastal Flood Advisory from 10 AM this morning to 3 PM EST
this afternoon for PAZ070-071-106.
Winter Storm Warning until 1 PM EST this afternoon for PAZ054-
055.
NJ...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
for NJZ001-007>010-012>027.
Coastal Flood Advisory until 11 AM EST this morning for
NJZ012>014-020>027.
Flood Watch until 1 PM EST this afternoon for NJZ012>019.
Coastal Flood Advisory from 8 AM this morning to noon EST
today for NJZ016.
Coastal Flood Advisory from 10 AM this morning to 3 PM EST
this afternoon for NJZ015-017>019.
Winter Storm Warning until 1 PM EST this afternoon for NJZ001.
DE...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
for DEZ001>004.
Coastal Flood Advisory until 11 AM EST this morning for
DEZ002>004.
Flood Watch until 1 PM EST this afternoon for DEZ001.
Coastal Flood Advisory from 8 AM this morning to noon EST
today for DEZ001.
MD...Wind Chill Advisory from 11 PM this evening to 1 PM EST Monday
for MDZ008-012-015-019-020.
Flood Watch until 1 PM EST this afternoon for MDZ008.
MARINE...Freezing Spray Advisory from 1 AM to 6 PM EST Monday for
ANZ430-431-450>455.
Gale Warning until 6 PM EST Monday for ANZ430-431-450>455.
&&
Synopsis...Davis
Near Term...O'Hara
Short Term...O'Hara
Long Term...Fitzsimmons/O'Hara
Aviation...Gorse/MPS/O'Hara/Staarmann
Marine...Gorse/MPS/O'Hara
Hydrology...
Tides/Coastal Flooding...Hazardous weather outlook, Jan 20, 1:43 AM EST, 2 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 143 AM EST Sun Jan 20 2019 MDZ012-015-019-020-NJZ008>010-PAZ060>062-103-105-210645- Kent MD-Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Berks- Lehigh-Northampton-Western Montgomery-Upper Bucks- 143 AM EST Sun Jan 20 2019 This Hazardous Weather Outlook is for northeast Maryland, northern New Jersey, northwest New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Precipitation will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet and slushy surfaces, causing icy conditions. Dangerous wind chills are likely Sunday night through early Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-PAZ054-055-210645- Sussex-Carbon-Monroe- 143 AM EST Sun Jan 20 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Precipitation will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet and slushy surfaces, causing icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-PAZ101-102-104-210645- Cecil-Western Chester-Eastern Chester-Eastern Montgomery- 143 AM EST Sun Jan 20 2019 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northeast Maryland and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Precipitation will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet surfaces causing icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ007-210645- Warren- 143 AM EST Sun Jan 20 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Precipitation will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet and slushy surfaces, causing icy conditions. Dangerous wind chills are likely Sunday night through early Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ015-017>019-PAZ070-071-106-210645- Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Lower Bucks- 143 AM EST Sun Jan 20 2019 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. Rain will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet surfaces and icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ016-210645- New Castle-Salem- 143 AM EST Sun Jan 20 2019 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO NOON EST TODAY... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. Rain will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet surfaces and icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012>014-210645- Middlesex-Western Monmouth-Eastern Monmouth- 143 AM EST Sun Jan 20 2019 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST THIS MORNING... This Hazardous Weather Outlook is for central New Jersey and northern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. Rain will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet surfaces and icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-NJZ020>027-210645- Kent-Inland Sussex-Delaware Beaches-Ocean-Cumberland-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 143 AM EST Sun Jan 20 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST THIS MORNING... This Hazardous Weather Outlook is for central Delaware, southern Delaware and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Rain could be heavy at times this evening and tonight leading to flooding, especially with urban areas and small streams. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Rain will come to an end by midday Sunday as a strong cold front moves through with strong northwest winds and rapidly falling temperatures as arctic air rapidly moves in. This will lead to quick refreezing of wet surfaces and icy conditions. Dangerous wind chills are possible Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-210645- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 143 AM EST Sun Jan 20 2019 ...GALE WARNING IN EFFECT UNTIL 6 PM EST MONDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Freezing Spray Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jan 20, 1:13 AM EST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 AM EST SUN JAN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM SNOW STROUDSBURG 40.98N 75.19W
01/19/2019 M5.0 INCH MONROE PA PUBLIC
SLEET HAS BEGUN TO MIX IN.
&&
TCDSpecial weather statement, Jan 20, 1:13 AM EST, 3 hours before
Special Weather Statement
National Weather Service Mount Holly NJ
113 AM EST SUN JAN 20 2019
NJZ010-012-013-015-018>020-027-PAZ106-200700-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Somerset-Middlesex-Southeastern Burlington-Mercer-Lower
Bucks-
113 AM EST SUN JAN 20 2019
...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN OCEAN...EAST CENTRAL
CAMDEN...MERCER...NORTHEASTERN BURLINGTON...SOUTHEASTERN SOMERSET...
MIDDLESEX...CENTRAL MONMOUTH AND SOUTHEASTERN BUCKS COUNTIES...
At 113 AM EST, radar indicated showers were located along a line
extending from Trenton to near Marlton Lakes. Movement was northeast
at 45 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Trenton, New Brunswick, Perth Amboy, Somerset, Edison, Lakewood, Old
Bridge, Jackson, East Brunswick, South Brunswick, Sayreville, North
Brunswick, Marlboro, Manalapan, Ewing, Medford, Carteret, Holmdel,
Lumberton and Princeton.
LAT...LON 4011 7422 3970 7491 4027 7483 4060 7437
4061 7431 4059 7429 4060 7421 4056 7421
4055 7425 4050 7426 4050 7428 4046 7426
4044 7420 4046 7418 4045 7416
TIME...MOT...LOC 0613Z 227DEG 40KT 4021 7478 3980 7485
SFJLocal storm report, Jan 20, 1:29 AM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
129 AM EST SUN JAN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM SNOW POCONO SUMMIT 41.11N 75.39W
01/20/2019 M7.4 INCH MONROE PA TRAINED SPOTTER
INCLUDING LATEST SNOWFALL, THUS UPDATING
PREVIOUS REPORT.
&&
TCDSpecial weather statement, Jan 20, 1:58 AM EST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
158 AM EST SUN JAN 20 2019
NJZ012>014-020-026-200730-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Middlesex-
158 AM EST SUN JAN 20 2019
...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN OCEAN...SOUTHEASTERN
MIDDLESEX AND MONMOUTH COUNTIES...
At 157 AM EST, radar indicated showers were located along a line
extending from Brownville to near Jackson. Movement was northeast at
40 mph.
Winds up to 40 mph are possible with these showers.
Locations impacted include...
Toms River, Long Branch, Asbury Park, Sandy Hook, Lakewood,
Middletown, Old Bridge, Jackson, Howell, East Brunswick, Marlboro,
Tinton Falls, Holmdel, Red Bank, Keansburg, Matawan, Manasquan,
Highlands, Point Pleasant Beach and Lakehurst.
LAT...LON 4010 7403 3994 7442 4044 7436 4050 7426
4049 7426 4044 7420 4046 7418 4045 7413
4041 7402 4046 7400 4048 7402 4048 7401
4047 7400 4041 7398 4038 7401 4038 7397
4036 7397
TIME...MOT...LOC 0657Z 234DEG 35KT 4038 7430 4005 7434
SFJLocal storm report, Jan 20, 2:32 AM EST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 AM EST SUN JAN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM SNOW HAMBURG 41.15N 74.58W
01/20/2019 M4.1 INCH SUSSEX NJ TRAINED SPOTTER
&&
TCDLocal storm report, Jan 20, 2:36 AM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
236 AM EST SUN JAN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM SNOW COOLBAUGH TWP 41.18N 75.36W
01/20/2019 M9.5 INCH MONROE PA TRAINED SPOTTER
THIS REPORT UPDATES THE PREVIOUS REPORT.
SNOWFALL RATES OF 1 IN/HR FOR PAST THREE
HOURS.
&&
TCDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 11:52 PM EST | Areal Flood Advisory | PHI | Gloucester, Salem | 8 hr |
| Jan 20, 1:11 AM EST | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Monmouth, Salem | 8 hr |
| Jan 20, 1:13 AM EST | Special Weather Statement | PHI | Burlington, Mercer, Middlesex | 47 min |
| Jan 20, 1:58 AM EST | Special Weather Statement | PHI | Monmouth | 32 min |
| Jan 20, 3:38 AM EST | Wind Chill Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 50 hr |
| Jan 20, 4:48 AM EST | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset | 4 hr |
| Jan 20, 6:12 AM EST | Special Weather Statement | PHI | Atlantic, Cumberland | 33 min |
| Jan 20, 9:49 AM EST | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 30 hr |
Nearby
Areal Flood Warnings in New Jersey, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.